Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 8, 2016, 3:08 AM CST. It took effect at Feb 8, 2016, 9:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 3:08 AM CST (09:08 UTC)
- In effect from
- Feb 8, 2016, 9:00 PM CST
- Expired
- Feb 10, 2016, 6:00 PM CST
- In force
- 45 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
585 WHUS73 KMKX 080908 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CST MON FEB 8 2016 ...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE... .LOW PRESSURE WILL CONTINUE TO TRACK EAST THROUGH THE GREAT LAKES TODAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT BUILDING WAVES LMZ643>646-081715- /O.NEW.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 AM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST WEDNESDAY NIGHT. * WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING STEADY INTO EARLY WEDNESDAY EVENING. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
11 follow-up statements
759 WHUS73 KMKX 081505 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 AM CST MON FEB 8 2016 ...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE... .LOW PRESSURE WILL CONTINUE TO TRACK EAST THROUGH THE GREAT LAKES TODAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT BUILDING WAVES LMZ643-082315- /O.EXT.KMKX.SC.Y.0014.160209T0300Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 905 AM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST WEDNESDAY NIGHT. * WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING STEADY INTO EARLY WEDNESDAY EVENING. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-082315- /O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 AM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING STEADY INTO EARLY WEDNESDAY EVENING. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
726 WHUS73 KMKX 082116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST MON FEB 8 2016 ...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE... .LOW PRESSURE OVER THE GREAT LAKES WILL SLOWLY PULL AWAY TONIGHT THROUGH TUESDAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT BUILDING WAVES AS THE WINDS PICK UP...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643-090530- /O.CON.KMKX.SC.Y.0014.160209T0300Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 316 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-090530- /O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
707 WHUS73 KMKX 090311 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CST MON FEB 8 2016 ...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE... .LOW PRESSURE OVER THE GREAT LAKES WILL SLOWLY PULL AWAY TONIGHT THROUGH TUESDAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT BUILDING WAVES AS THE WINDS PICK UP...WITH THE HIGHEST WAVES TOWARD OPEN WATERS. LMZ643-091115- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 911 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-091115- /O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
142 WHUS73 KMKX 090911 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CST TUE FEB 9 2016 ...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVE... .NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS AS A LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO THE OPEN WATERS OF THE LAKE. LMZ643-091715- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 311 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-091715- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
043 WHUS73 KMKX 091633 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL 1033 AM CST TUE FEB 9 2016 ...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVE... .NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS AS A LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO THE OPEN WATERS OF THE LAKE. LMZ643-100045- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1033 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: WAVES 4 TO 6 FEET. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-100045- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1033 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: WAVES 3 TO 5 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
815 WHUS73 KMKX 092125 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST TUE FEB 9 2016 ...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVENING... .NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS...AS A LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES SHOULD SUBSIDE BY LATER WEDNESDAY NIGHT. LMZ643-100530- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 325 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS POSSIBLE TONIGHT. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT INTO EARLY WEDNESDAY...BEFORE SLOWLY SUBSIDING TO 3 TO 4 FEET LATER WEDNESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-100530- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS POSSIBLE TONIGHT. * WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT INTO EARLY WEDNESDAY...BEFORE SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATER WEDNESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
846 WHUS73 KMKX 100313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CST TUE FEB 9 2016 ...GUSTY NORTHWEST WINDS TONIGHT THROUGH WEDNESDAY EVENING... .BRISK NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TONIGHT INTO WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES SLOWLY MOVES TOWARD NEW ENGLAND. THE COLD TEMPERATURES AND HIGH WAVES WILL LEAD TO FREEZING SPRAY DURING THIS TIME. THE WINDS...WAVES...AND FREEZING SPRAY SHOULD SUBSIDE BY LATER WEDNESDAY NIGHT. LMZ643-101115- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 913 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. MODERATE FREEZING SPRAY EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-101115- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. MODERATE FREEZING SPRAY EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
569 WHUS73 KMKX 100950 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CST WED FEB 10 2016 ...GUSTY NORTHWEST WINDS THROUGH THIS EVENING... .BRISK NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS EVENING WITH SMALL CRAFT ADVISORY CONDITIONS PERSISTING UNTIL LATER THIS EVENING. THE WINDS AND WAVES SHOULD SUBSIDE OVERNIGHT. LMZ643-101800- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 350 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 30 KNOT GUSTS. * WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-101800- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 30 KNOT GUSTS. * WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
274 WHUS73 KMKX 101540 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 AM CST WED FEB 10 2016 ...GUSTY NORTHWEST WINDS THROUGH THIS EVENING... .BRISK NORTHWEST WINDS AND HIGH WAVES WILL PERSIST THROUGH MOST OF THE DAY. WHILE WAVES WILL SLOWLY SUBSIDE LATE THIS AFTERNOON AND EVENING...WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL LATE THIS EVENING. THE WINDS AND WAVES WILL CONTINUE TO SUBSIDE OVERNIGHT. LMZ643-102345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 940 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON AND EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-102345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 940 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON AND EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
857 WHUS73 KMKX 102115 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CST WED FEB 10 2016 ...GUSTY NORTHWEST WINDS ENDING THIS EVENING... .BRISK NORTHWEST WINDS AND HIGH WAVES WILL SUBSIDE EARLY THIS EVENING. WINDS HAVE ALREADY FALLEN BELOW SMALL CRAFT CRITERIA AND WAVE HEIGHTS WILL DROP BELOW 4 FEET EARLY THIS EVENING. LMZ643-110000- /O.EXT.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 315 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-110000- /O.EXT.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BSH WWW.WEATHER.GOV/MKX
269 WHUS73 KMKX 102356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 556 PM CST WED FEB 10 2016 ...WINDS AND WAVES SUBSIDING THIS EVENING... .THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA...THUS THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. LMZ643-110100- /O.EXP.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 556 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. NORTHWEST WINDS 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET WILL PREVAIL THE REMAINDER OF THE NIGHT. $$ LMZ644>646-110100- /O.EXP.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 556 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. NORTHWEST WINDS 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET WILL PREVAIL THE REMAINDER OF THE NIGHT. $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:05 PM CST, 6 hours 3 minutes earlier.
Area forecast discussion, Feb 7, 9:05 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST SUN FEB 7 2016 .UPDATE... INITIAL BAND OF LIGHT PRECIP THAT PRODUCED LIGHT SNOW AT DECORAH IA OVER THE PAST HOUR APPEARS TIED TO POCKET OF LOW LEVEL FRONTOGENETIC FORCING AND WEAK ISENTROPIC LIFT OUT AHEAD OF THE COLD FRONT. THIS POCKET OF BRIEF LIGHT SNOW/FLURRIES IS BRUSHING FAR WESTERN WISCONSIN AS IT DROPS TO THE SOUTHEAST. MORE WIDESPREAD LIGHT SNOW WILL BE MOVING IN AROUND/AFTER MIDNIGHT WITH DEEPENING MOISTURE BEHIND THE COLD FRONT AND FORCING WITH THE 500 MB LOW. SEEING SPOTTY REPORTS OF UNKNOWN PRECIP RIGHT ALONG THE FRONT BEFORE THE COLUMN COOLS AND MOISTENS INTO THE DENDRITE GROWTH ZONE FOR ALL SNOW SO WILL ADD A MIX OF RAIN/SNOW/DRIZZLE IN A BAND RIGHT ALONG THE WIND SHIFT. REST OF FORECAST LOOKS ON TRACK. && .AVIATION/06Z TAFS/... VFR CONDITIONS WILL FALL TO MVFR CIGS/VSBYS IN LIGHT SNOW BEHIND A COLD FRONT THAT WILL MOVE ACROSS SOUTHERN WISCONSIN BETWEEN 06Z AND 12Z. MAY SEE A BRIEF MIX OF RAIN/DRIZZLE AND SNOW RIGHT ALONG THE COLD FRONT...GOING OVER TO ALL LIGHT SNOW BEHIND THE FRONT WITH WINDS SHIFTING W AND THEN NW. STRONGEST WINDS HOLD OFF UNTIL BAGGY GRADIENT AROUND SURFACE LOW PUSHES EAST OF THE FORECAST AREA LATE MONDAY MORNING/EARLY AFTERNOON...WITH SUSTAINED 15 TO 20 KNOT WINDS AND GUSTS TO 25 KTS. STILL LOOKS LIKE PERIODS OF LIGHT SNOW WITH TOTAL ACCUMULATIONS BETWEEN 1 INCH AND 1.5 INCH BY 06Z TUE. && .MARINE... STRONGEST WINDS ASSOCIATED WITH LOW SLOWLY MOVING EAST-SOUTHEAST FROM THE WESTERN U.P. OF MICHIGAN NOT EXPECTED TO REACH THE WESTERN SHORES OF LAKE MICHIGAN UNTIL 00Z TUE. LOOKS AS IF WINDS WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS AROUND/AFTER 06Z TUE. AND CONTINUE THROUGH MOST OF THE DAY WEDNESDAY. && .PREV DISCUSSION... /ISSUED 212 PM CST SUN FEB 7 2016/ SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH SURFACE TROUGH/COLD FRONT WILL SLIDE THROUGH LATE THIS EVENING INTO TONIGHT...WHILE AN UPPER LEVEL LOW MOVES OVERHEAD. LOOKS MAINLY DRY PRIOR TO THE FRONT ARRIVING...WITH SNOW DEVELOPING BEHIND THE FRONT/TROUGH. SHOULD SEE LIGHT SNOW SPREAD ALL THE WAY EAST BY DAYBREAK MONDAY. SATURATION REMAINS PRETTY DEEP MOST OF THE DAY MONDAY...WITH SOME WEAK LIFT UNDER THE UPPER LOW...SO WILL PROBABLY SEE SOME LIGHT SNOW PERSIST THROUGH MUCH OF THE DAY MONDAY. SNOW TO LIQUID RATIOS WILL BE ON THE INCREASE TONIGHT INTO MONDAY AS A COLDER AIRMASS MOVES IN...WITH AROUND AN INCH OF TOTAL SNOW POSSIBLE THROUGH MONDAY AFTERNOON. AFTER A MILD DAY TODAY...TEMPS TOMORROW WILL FALL BACK TO AROUND SEASONAL NORMALS. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH THE UPPER TROUGH NEAR LAKE MICHIGAN IS STILL OVER THE GREAT LAKES REGION TUESDAY WITH A WEAKLY CYCLONIC NORTH/NORTHWEST FLOW INTO TUESDAY WITH WEAK 700 MB UPWARD MOTION. THE MID LEVELS BEGIN TO DRY WEST OF MADISON...BUT REMAIN MOIST IN THE 925/850 MB LAYER. SHOULD SEE A LITTLE LIGHT SNOW INTO TUESDAY AFTERNOON...WITH FLURRIES POSSIBLE WEST AREAS. COLD AIR ADVECTION CONTINUES AT 850 MB...DROPPING TO AROUND MINUS 15 CELSIUS TUESDAY AFTERNOON. TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...HIGH A NORTHWEST UPPER LEVEL FLOW CONTINUES WITH A 150 KNOT UPPER JET MAX DROPPING DOWN ACROSS EASTERN MINNESOTA. 700 MB RH REMAINS SATURATED EAST INTO THE NIGHT...BUT THEN FINALLY DRIES ACROSS WEDNESDAY MORNING. EVEN WITH A DEEP MOIST LAYER THROUGH 700 MB...THE STEEPER LAPSE RATES ARE BELOW 900 MB. 850 MB WINDS BRIEFLY BECOME NORTH/NORTHEAST...AND LAKE SNOW MAY BRUSH THE SHORELINE AREA...BUT SHOULD NOT EXTEND INLAND. MAINLY DRY WEATHER IS EXPECTED WEDNESDAY AS A SURFACE HIGH PRESSURE RIDGE MOVES INTO THE UPPER MISSISSIPPI VALLEY. LOW LEVEL WINDS REMAIN NORTHWEST KEEPING ANY LAKE SNOW OUT OVER THE WATERS. LONG TERM... WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH THE UPPER FLOW REMAINS OUT OF THE NORTHWEST WITH THE ECMWF DROPPING A SHORTWAVE ACROSS WISCONSIN AROUND THE LARGE TROUGH OVER SOUTHEAST CANADA. THE GFS HAS A SLOWER AND MORE NORTH TRACK. BOTH THE GFS AND ECMWF ARE DRY WITH A SURFACE RIDGE CONTINUING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM THE UPPER LEVEL FLOW BECOMES JUST A LITTLE MORE ZONAL WITH ANOTHER UPPER LOW FORMING NEAR AND SOUTHEAST OF JAMES BAY. A WEAK SURFACE TROUGH FORMS ACROSS THE GREAT LAKES REGION...BUT ONLY THE 06Z DGEX HAS ANY LIGHT SNOW ACROSS SOUTHERN WISCONSIN. SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM AN UPPER LEVEL RIDGE BUILDS ACROSS THE NORTHERN ROCKIES AND MOVES ACROSS THE NORTHERN PLAINS SATURDAY NIGHT AND INTO WISCONSIN SUNDAY AHEAD OF AN APPROACHING SHORTWAVE. THIS SHORTWAVE IS MORE NORTH IN THE 00Z ECMWF. A STRONG SURFACE HIGH EXTENDS ACROSS THE WESTERN GREAT LAKES SATURDAY. THE GFS IS A LITTLE QUICKER MOVING IT ACROSS THE EASTERN GREAT LAKES SUNDAY. THIS RESULTS IN THE GFS SPREADING LIGHT PRECIPITATION INTO SOUTH CENTRAL WISCONSIN SUNDAY AFTERNOON. THE 12Z ECMWF HAS TRENDED TOWARD THE 12Z GFS. AVIATION/00Z TAFS/... VFR CONDITIONS WILL LIKELY PREVAIL INTO THE EVENING HOURS. WILL EVENTUALLY SEE LOWER CLOUDS AND LIGHT SNOW DEVELOP LATE EVENING INTO THE NIGHT AS A TROUGH AND COLD FRONT PUSH THROUGH SOUTHERN WISCONSIN. LIGHT SNOW WILL LIKELY LINGER THROUGH MUCH OF THE DAY MONDAY. OVERALL SNOW ACCUMULATIONS WILL BE ON THE LIGHT SIDE...GENERALLY AROUND AN INCH THROUGH MONDAY AFTERNOON. WITH TEMPERATURES FALLING INTO THE 20S TONIGHT AND STAYING THERE MONDAY...BULK OF SNOW WILL GENERALLY BE ON THE DRY SIDE...AROUND 15-18 TO 1 RATIOS. LOW CLOUDS ARE EXPECTED TO PERSIST THROUGH THE DAY MONDAY AS THE SYSTEM SLOWLY MOVES THROUGH THE GREAT LAKES. MARINE... WINDS WILL CONTINUE TO SLOWLY EASE LATE AFTERNOON INTO THE EVENING. STRONGER WINDS AND HIGHER WAVES WILL LIKELY LEAD TO SMALL CRAFT ADVISORY CONDITIONS FROM MONDAY NIGHT THROUGH AT LEAST THE DAY WEDNESDAY...BETWEEN LOW PRESSURE PULLING AWAY TO THE EAST AND HIGH PRESSURE MOVING IN FROM THE NORTHWEST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...REM TONIGHT/MONDAY AND AVIATION/MARINE...DDV MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Feb 7, 3:19 PM CST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CST SUN FEB 7 2016 WIZ046-047-051-052-056>060-062>072-082130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 319 PM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY PERIODS OF LIGHT SNOW ARE EXPECTED INTO TUESDAY NIGHT WITH AN INCH OR TWO OF ACCUMULATION. SLIPPERY TRAVEL CAN BE EXPECTED ON UNTREATED ROADS. WIND CHILLS ARE EXPECTED TO FALL TO BETWEEN 10 AND 18 DEGREES BELOW ZERO TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-082130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT LEVELS FROM MONDAY AFTERNOON THROUGH WEDNESDAY. THE BRISK WINDS WILL BE DUE TO LOW PRESSURE MOVING ACROSS THE GREAT LAKES REGION. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.